# SDR WRLA95044

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr
- Part number: TY162910
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL, FLIGHT CREW NOTED NR 1 ENGINE NOT REACHING TARGETED EPR.  TAKEOFF TERMINATED.  ACFT RETURNED TO GATE.  DURING MAINTENANCE T/S, MAINTENANCE CONFIRMED NR 1 ENGINE WOULD NOT ACCELERATE PAST GROUND IDLE POWER.  CFDS FAULT REVIEW INDICATED NR 1 THRUST REVERSER NOT STOWED.  PHYSICAL EXAM OF THRUST REVERSER VERIFIED THRUST REVERSER IN STOWED POSITION.  FURTHER TROUBLESHOOTING IDENTIFIED ERRONEOUS SIGNAL FROM THRUST REVERSER LVDT ACTUATOR TO EEC LIMITING ENGINE TO GROUND IDLE.  INOPED THRUST REVERSER LVDT ACTUATOR AND LOCKED THRUST REVERSER IN CLOSED POSITION PER MM.  THRUST REVERSER DEFERRED PER MEL 78-30-01.  ENG GROUND RUN PERFORMED.  ALL PARAMETERS NORMAL.  ACFT RETURNED TO SERVICE.(X)
